# SDR DHL2004783007

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE, FOUND MAIN ENTRY DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REM0VED AND REPLACED MAIN ENTRY ENTRY DOOR EMERGENCY EXIT LIGHT & OPS CHECKED GOOD PER B-727 M/M 33-50-01.  LOANER EMERGENCY EXIT LIGHT P/N: 10-0067-9, S/N: 16213 INSTALLED ON MAIN ENTRY POSITION. TRANSFERRED TO DMI 16430L IAW ASTAR GMM 3.5 CAT. II. PLACARD INSTALLED. GREEN SHEET COMPLIED WITH. REF. DMI 16430, LOANER EMERGENCY EXIT LIGHT (ENTRY DOOR).  REMOVED AND REPLACED ENTRY DOOR EMERGENCY EXIT LIGHT PER M/M 33-50-101, OPS CHECKED NORMAL IAW THIS CLEARS DMI 16430L. PLACARDS REMOVED.
